# SDR DALA2025091806860

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,065 hours, 14,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Seized
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR GUIDE ARM IS SEIZED. REMOVED AND REPLACED FWD GALLEY SERVICE DOOR GUILD ARM IAW B737 AMM 52-41-21.
